# SDR SWAA2025090812059

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8938Q
- Make and model: Boeing 737-8
- Aircraft serial: 42584
- Aircraft time: 1,989 hours, 1,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE ENTRY DOOR GIRT BAR TIGHT.   CLEANED AND INSPECTED FWD SERVICE ENTRY DOOR GIRT BAR IAW AMM 25-66-01. NO DEFECTS NOTED AT THIS TIME.
